# SDR GTIA021055

- Difficulty date: September 19, 2002
- Submitted: October 22, 2002
- Operation: Air carrier
- Aircraft: N815NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49415
- Engine: Pwa JT8D
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support Bracket
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CARGO, CARGO DOOR HAS CRACKED AT FORWARD UPPER INBOARD BRACKET SUPPORT STRAP.  REMOVED CRACKED BRACKET.  AFTER REMOVAL OF CRACKED BRACKET FOUND DOOR PAN TO BE CRACKED.  STOP DRILLED CRACK IN PAN.  LOCATED AND DRILLED HOLES IN FITTING, FABRICATED DOUBLER.  INSTALLED DOUBLER AND FITTING.
